Journal of Postgraduate Medicine
 Open access journal indexed with Index Medicus & ISI's SCI  
Users online: 3440  
Home | Subscribe | Feedback | Login 
About Latest Articles Back-Issues Articlesmenu-bullet Search Instructions Online Submission Subscribe Etcetera Contact
 
  NAVIGATE Here 
  Search
 
 :: Ahead Of print
 ::  Search Pubmed for
 
    -  Dhattarwal N
    -  Gurjar R
 :: Article in PDF

  IN THIS Article
 ::  Abstract

 Article Access Statistics
    Viewed489    
    PDF Downloaded25    

Recommend this journal


 

Previous Article  Table of Contents   Next Article  
ADR REPORT
Ahead of print publication

Bullous hemorrhagic dermatosis: A rare cutaneous reaction of heparin


 Department of Dermatology and STD, V.M.M.C. and Safdarjung Hospital, New Delhi, India

Date of Submission23-Mar-2022
Date of Decision15-Jul-2022
Date of Acceptance18-Jul-2022
Date of Web Publication23-Feb-2023

Correspondence Address:
N Dhattarwal,
Department of Dermatology and STD, V.M.M.C. and Safdarjung Hospital, New Delhi
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None

DOI: 10.4103/jpgm.jpgm_282_22

PMID: 36861545


 :: Abstract 


Bullous hemorrhagic dermatosis is a rare cutaneous reaction of heparin, a commonly used anticoagulant. Exact etiopathogenesis remains elusive but immune related mechanisms as well as dose dependent relationship have been proposed. Clinically, it is characterized by asymptomatic, tense hemorrhagic bullae on extremities or abdomen occurring 5-21 days after initiation of therapy. We report bilateral symmetrically grouped lesions, in a previously unreported distribution of this entity in both the forearms in a 50-year-old male admitted with acute coronary syndrome on oral ecosprin, oral clopidogrel and subcutaneous enoxaparin. The condition is self-resolving and discontinuation of drug is not required.


Keywords: Bullous hemorrhagic dermatosis, heparin, adverse drug reaction



How to cite this URL:
Dhattarwal N, Gurjar R. Bullous hemorrhagic dermatosis: A rare cutaneous reaction of heparin. J Postgrad Med [Epub ahead of print] [cited 2023 Apr 1]. Available from: https://www.jpgmonline.com/preprintarticle.asp?id=370401


.




 

Top
 
Previous Article  Next Article
Online since 12th February '04
2004 - Journal of Postgraduate Medicine
Official Publication of the Staff Society of the Seth GS Medical College and KEM Hospital, Mumbai, India
Published by Wolters Kluwer - Medknow